mental-health-icon
Zapiz 0.25mg overdose
What will happen if a person took 20 tablets at a time of Zapiz 0.25mg? the person's age is around 20-25 and he is not a patient. Just got the tablet from some source and he is eagerly want to consume all that tablet at a time. What should i do... How can i stop him
3113 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It's is called sucidal ideation with high intention and high lethality.It's psychiatric emergency and hence don't waste time take him to Hospital
Next Steps
ASAP meet psychiatrst
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Zapiz tablet side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.